| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

ISSN 1312-7586 (print)       ISSN 1314-7544 (online)


Min-Jen Jou, Jenq-Jong Lin
      A note on large numbers of maximal independent sets in forests
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 2, 51-57
      https://doi.org/10.12988/ijcms.2017.727

Copyright © 2017 Min-Jen Jou and Jenq-Jong Lin. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines